# SDR SIMA201007506

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 14,575 hours, 13,286 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 14529986403
- Condition: Cracked
- Location: Access Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE COCKPIT UNDER FLOOR, ACCESS HATCH, AND FRAME TO BE CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CRACK IAW EO EM-52MR-235.  THE AIRCRAFT WAS RETURNED TO SERVICE.
